Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/8032,
  title    = {Certain Conditions for Strongly Starlike and Strongly Convex Functions},
  author    = {Sukhwinder Singh Billing and  Sushma Gupta and  Sukhjit Singh Dhaliwal},
  country   = {},
  institution={},
  abstract  = {In the present paper, we investigate a differential subordination
involving multiplier transformation related to a sector in the
open unit disk E = z : |z| < 1. As special cases to our main
result, certain sufficient conditions for strongly starlike and strongly
convex functions are obtained.},
  {International Journal of Mathematical and Computational Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {1058 - 1060},
  ee        = {http://waset.org/publications/8032},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}